On martingales which are finite sums of independent random variables with time dependent coefficients

Jean Jacod; Victor Pérez-Abreu

Séminaire de probabilités de Strasbourg (1997)

  • Volume: 31, page 62-68

How to cite

top

Jacod, Jean, and Pérez-Abreu, Victor. "On martingales which are finite sums of independent random variables with time dependent coefficients." Séminaire de probabilités de Strasbourg 31 (1997): 62-68. <http://eudml.org/doc/113973>.

@article{Jacod1997,
author = {Jacod, Jean, Pérez-Abreu, Victor},
journal = {Séminaire de probabilités de Strasbourg},
keywords = {martingale; sums of independent random variables},
language = {eng},
pages = {62-68},
publisher = {Springer - Lecture Notes in Mathematics},
title = {On martingales which are finite sums of independent random variables with time dependent coefficients},
url = {http://eudml.org/doc/113973},
volume = {31},
year = {1997},
}

TY - JOUR
AU - Jacod, Jean
AU - Pérez-Abreu, Victor
TI - On martingales which are finite sums of independent random variables with time dependent coefficients
JO - Séminaire de probabilités de Strasbourg
PY - 1997
PB - Springer - Lecture Notes in Mathematics
VL - 31
SP - 62
EP - 68
LA - eng
KW - martingale; sums of independent random variables
UR - http://eudml.org/doc/113973
ER -

NotesEmbed ?

top

You must be logged in to post comments.